# SDR DXTA200601595

- Difficulty date: September 7, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,956 hours, 8,110 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205018
- Part serial: 0160
- Condition: Failed
- Location: Brake System
- Part time: 4,760 hours, 3,989 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAINS RT BRAKE PEDAL MUSHY.  WHEN APPLYING PRESSURE, IF PRESS IS REDUCED AT ALL RT PEDAL DROPS APPROX 1".  PUMPING BRAKE 2-3 TIMES BRINGS PEDAL TO NORMAL.  PEDAL DROP OCCURS MAINLY WHEN PRESSURE IS REDUCED SLIGHTLY.  OTHERWISE BRAKING IS NORMAL.  REMOVED AND REPLACED PILOTS RT WHEEL BRAKE MASTER CYLINDER WITH A OVERHAULED MASTER CYLINDER RECEIVED FROM SAF INDUSTRIES CRS NR GK0R519Y.  BLED BRAKES AND SUCCESSFULLY OP'S CHECKED.  REF MODEL 560 M/M 32-42-00.
